# SDR DALA2024061806165

- Difficulty date: June 16, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 64,917 hours, 30,929 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3273 - ATB - DUE TO BURNING PLASTIC SMELL IN AFT CABIN. CORRECTIVE ACTION: NO TROUBLE FOUND. CLASSIFIED AS TYPE 10 ODOR OF UNKNOWN ORIGIN. PERFORMED LEVEL A DECONTAMINATION PER TSM AND RETURNED TO SERVICE. (LP: 6138110)
